MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/E

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/E
Model Number 01.32.3244HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 august 2020: lot 1907430: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Lot 1907343: (b)(4) items manufactured and released on 27-jan-2020.Expiration date: 2025-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection 2 months after the primary and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 32/E
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10501591
Report Number3005180920-2020-00583
Device Sequence Number2757384
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2024
Device Model Number01.32.3244HCT
Device Catalogue Number01.32.3244HCT
Device Lot Number1907430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;